MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 12°, 4 MM, 30 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Model Number 26105FA
Medical Device Problem Codes Poor Quality Image (1408); Chemical Problem (2893); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "optical system: blurred image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the karl storz assessment and repair department for inspection.During the technical inspection, the error description provided by the customer, " blurred image ", could be confirmed.During the examination, an unknown residue was found on the distal cover glass, which is adversely affecting the imaging.Furthermore, the distal solder seam has been chemically corroded.Abrasion and foreign particles are visible in the rod lens system, which may have been dislodged during use.The deviations/damage identified are not attributable to a production/manufacturing defect but were caused during clinical use or by incorrect reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24510352
Report Number9610617-2026-00415
Device Sequence Number21436461
Product Code HIH
UDI-Device Identifier04048551093610
UDI-Public04048551093610
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26105FA
Device Catalogue Number26105FA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown